MAUDE Adverse Event Report: THOMMEN MEDICAL AG CONTACT IMPL., PF Ø 4,5, E Ø 3,5, L 11,0; DENTAL IMPLANT

THOMMEN MEDICAL AG CONTACT IMPL., PF Ø 4,5, E Ø 3,5, L 11,0; DENTAL IMPLANT
Model Number 4.13.221
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/10/2018
Type of Reportable Event Serious Injury
Event or Problem Description
No osseointegration, patient smoker.(b)(6) and (b)(6) are same patient.

Brand Name
CONTACT IMPL., PF Ø 4,5, E Ø 3,5, L 11,0
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
THOMMEN MEDICAL AG
neckarsulmstrasse 28
grenchen, 2540
SZ  2540
MDR Report Key8277504
Report Number3003184527-2018-01386
Device Sequence Number1691456
Product Code DZE
UDI-Device Identifier07640156471694
UDI-Public7640156471694
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K051502
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/07/2019
Device Model Number4.13.221
Device Lot Number10141
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2018
Initial Report FDA Received Date01/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR